Orthogonalisierung auf einem k-strahligen symmetrischen Integrationsstern.

Kurt Endl

Mathematische Zeitschrift (1956)

  • Volume: 65, page 1-6
  • ISSN: 0025-5874; 1432-1823

How to cite


Endl, Kurt. "Orthogonalisierung auf einem k-strahligen symmetrischen Integrationsstern.." Mathematische Zeitschrift 65 (1956): 1-6. <http://eudml.org/doc/169581>.

author = {Endl, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {1-6},
title = {Orthogonalisierung auf einem k-strahligen symmetrischen Integrationsstern.},
url = {http://eudml.org/doc/169581},
volume = {65},
year = {1956},

AU - Endl, Kurt
TI - Orthogonalisierung auf einem k-strahligen symmetrischen Integrationsstern.
JO - Mathematische Zeitschrift
PY - 1956
VL - 65
SP - 1
EP - 6
KW - approximation and series expansion
UR - http://eudml.org/doc/169581
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.